Asymptotic behavior of integrals connected with spectral functions for hypoelliptic operators

Jöran Friberg Department of Mathematics, University of Lund

TBD mathscidoc:1701.332278

Arkiv for Matematik, 7, (3), 283-298, 1967.12
In the first part of this paper are considered real polynomials$P$(ζ), ζ∈$R$^{n}, complete and nondegenerate in the sense that there is a set of (even) multi-indices α^{$j$},$j$=1,...,$N$, such that, for |ζ|>$K$, ζ real, $$cP(\xi ) \leqslant \sum {\xi ^{\alpha j} } \leqslant CP(\xi ).$$ (See V. P. Mihailov,$Soviet Math. Dokl. 164$(1965), MR 32: 6047).
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 273 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{jöran1967asymptotic,
  title={Asymptotic behavior of integrals connected with spectral functions for hypoelliptic operators},
  author={Jöran Friberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439526477087},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={3},
  pages={283-298},
  year={1967},
}
Jöran Friberg. Asymptotic behavior of integrals connected with spectral functions for hypoelliptic operators. 1967. Vol. 7. In Arkiv for Matematik. pp.283-298. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439526477087.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved